It is possible that depending on how Botox was injected your eyes can appear temporarily heavier or with "more fluid" on the lids. However, it is has been almost 4 months since your injection and that should have resolved by now. I would return to your treating physician to review your procedure so that next time you have the optimal results with this great procedure.
- It is possible Botox caused this.
- But if so, in most people the effect will be improving at least a little by now.
- But if you have lost weight, this can cause it as well.
- Although it is very rare, I have seen Botox last as long as a year.
- So sit down with the doctor who treated you - or who supervises the nurse who treated you - to compare before photos and discuss how this happened. Best wishes.
Botox should not change the position of your eye. However, treatment around the eye can excessively relax muscles that determine the position of the eyelids. If you're concerned about the effects of your Botox treatments, you should wait up to four months for the effect to totally wear off. Take photos now of the changes that trouble you. Once the Botox has worn off you can discuss the changes that you want to avoid with your injector and hopefully these issues can be avoided in the future. I hope this information is helpful.
Stephen Weber MD, FACS
Denver Facial Plastic Surgeon
Your eyes should not appear any different than before at this point, 3.5 months after treatment. There is a possibility, depending on where the neuromodulation was injected around that eye, that the effect of the medication can change the appearance of the eye or eyebrows. However, after 3.5 months that is very unlikely. I have never seen a permanent effect of botox. you are likely noticing things you had not noticed before, given how the botox changes the appearance when injected. you may need additional or different treatments now. See a dermatologist or plastic surgeon with experience in lasers, fillers, and neuromoduation for a cosmetic consultation. I wish you the best of luck, Dr. Emer.
It is possible that the eye area may look different after the Botox injections. It usually takes three to six months for the Botox to "wear off".